Pre-loader
Hot
New
In stock
Out Stock

Alka-Seltzer Plus PowerMax Gels, Cough & Cold, Liquid Gels, 16 ea

Reviews loading...

SKU: 5551718

AVAILABILITY: In stock (18 items)

VENDOR: Alka-Seltzer

$11.59

Hurry up! Sales Ends In

Hurry! Only 18 Left in Stock!

Real time 13 visitor right now
Shopify Secure
PayPal
Visa
MasterCard
PRODUCT INFORMATION
CUSTOMER REVIEWS
PRODUCT INFORMATION
Temporarily relieves these symptoms due to a cold or flu: minor aches and pains, headache, nasal and sinus congestion, sinus pressure, cough, sore throat, runny nose, sneezing. Temporarily reduces fever. New 25% smaller liquid gels.* Concentrated formula. Maximum strength per 4 hour dose. For fast relief. Does not contain aspirin. *Compared to Alka-Seltzer Plus Cold & Cough Liquid Gels.

Active Ingredients: In Each Capsule: Acetaminophen 325 mg; Chlorpheniramine Maleate 2 mg; Dextromethorphan Hydrobromide 10 mg; Phenylephrine Hydrochloride 5 mg

Inactive Ingredients: D&C Red #33; FD&C Blue #; Gelatin; Glycerin; Lecithin; Medium Chain Triglycerides; Polyethylene Glycol; Potassium Aluminum Silicate; Povidone; Propylene Glycol; Purified Water; Shellac; Sodium Hydroxide; Sorbitol Sorbitan Solution; Titanium Dioxide


Suggested Use

Do not take more than the recommended dose. Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor. Children under 12 years: do not use. Store at room temperature. Avoid temperatures above 25 degrees C (77 degrees F).

Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2022. Products will expire no later than six months to 1 year after receipt.

Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.

Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.


UPC: 016500583424
Weight: 8.48 oz
OSE: 5551718-01-587-202045-3963782
CUSTOMER REVIEWS

We use cookies to give you the best possible user experience. Read our GDPR Disclaimer to learn more about our use of cookies, your choices, and how to change your browser settings.

Alka-Seltzer Plus PowerMax Gels, Cough & Cold, Liquid Gels, 16 ea

Alka-Seltzer Plus PowerMax Gels, Cough & Cold, Liquid Gels, 16 ea

$11.59
Reviews loading...
Pre-loader